AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Topological Classification of Families of Diffeomorphisms without Small Divisors
Javier Ribón, University Federal Fluminense, Centro, Niterói, Brazil

Memoirs of the American Mathematical Society
2010; 166 pp; softcover
Volume: 207
ISBN-10: 0-8218-4748-1
ISBN-13: 978-0-8218-4748-0
List Price: US$81
Individual Members: US$48.60
Institutional Members: US$64.80
Order Code: MEMO/207/975
[Add Item]

Request Permissions

The author gives a complete topological classification for germs of one-parameter families of one-dimensional complex analytic diffeomorphisms without small divisors. In the non-trivial cases the topological invariants are given by some functions attached to the fixed points set plus the analytic class of the element of the family corresponding to the special parameter. The proof is based on the structure of the limits of orbits when we approach the special parameter.

Table of Contents

  • Outline of the monograph
  • Flower type vector fields
  • A clockwork orange
  • The T-sets
  • The long limits
  • Topological conjugation of (NSD) vector fields
  • Families of diffeomorphisms without small divisors
  • Topological invariants of (NSD) diffeomorphisms
  • Tangential conjugations
  • List of notations
  • Bibliography
  • Index
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia